Kontsevich quantization and invariant distributions on Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, pp. 371-390.
@article{ASENS_2002_4_35_3_371_0,
     author = {Andler, Martin and Dvorsky, Alexander and Sahi, Siddhartha},
     title = {Kontsevich quantization and invariant distributions on {Lie} groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {371--390},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {3},
     year = {2002},
     doi = {10.1016/s0012-9593(02)01093-5},
     zbl = {1009.22020},
     mrnumber = {1914002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(02)01093-5/}
}
TY  - JOUR
AU  - Andler, Martin
AU  - Dvorsky, Alexander
AU  - Sahi, Siddhartha
TI  - Kontsevich quantization and invariant distributions on Lie groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2002
DA  - 2002///
SP  - 371
EP  - 390
VL  - Ser. 4, 35
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(02)01093-5/
UR  - https://zbmath.org/?q=an%3A1009.22020
UR  - https://www.ams.org/mathscinet-getitem?mr=1914002
UR  - https://doi.org/10.1016/s0012-9593(02)01093-5
DO  - 10.1016/s0012-9593(02)01093-5
LA  - en
ID  - ASENS_2002_4_35_3_371_0
ER  - 
%0 Journal Article
%A Andler, Martin
%A Dvorsky, Alexander
%A Sahi, Siddhartha
%T Kontsevich quantization and invariant distributions on Lie groups
%J Annales scientifiques de l'École Normale Supérieure
%D 2002
%P 371-390
%V Ser. 4, 35
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(02)01093-5
%R 10.1016/s0012-9593(02)01093-5
%G en
%F ASENS_2002_4_35_3_371_0
Andler, Martin; Dvorsky, Alexander; Sahi, Siddhartha. Kontsevich quantization and invariant distributions on Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 3, pp. 371-390. doi : 10.1016/s0012-9593(02)01093-5. http://www.numdam.org/articles/10.1016/s0012-9593(02)01093-5/

[1] Kontsevich M., Deformation quantization of Poisson manifolds I, e-print, math.QA/9709040. | Zbl

[2] Andler M., Dvorsky A., Sahi S., Deformation quantization and invariant distributions, C. R. Acad. Sci. 330 (2000) 115-120. | MR | Zbl

[3] Arnal D., Manchon D., Masmoudi M., Choix des signes pour la formalité de M. Kontsevich, Pacific J. Math. 203 (2002) 23-66. | MR | Zbl

[4] Berezin F., The Method of Second Quantization, Academic Press, New York, 1966. | MR | Zbl

[5] Dewitt B., Supermanifolds, Cambridge Univ. Press, Cambridge, 1992. | MR | Zbl

[6] Dixmier J., Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[7] Duflo M., Caractères des algèbres de Lie résolubles, C. R. Acad. Sci. 269 (1969) 437-438. | MR | Zbl

[8] Duflo M., Sur les extensions des représentations irréductibles des groupes de Lie nilpotents, Ann. Sci. École Norm. Sup. 5 (1972) 71-120. | Numdam | MR | Zbl

[9] Duflo M., Construction of primitive ideals in an enveloping algebra, in: Gelfand I. (Ed.), Lie Groups and their Representations, Adam Hilger Ltd, London, 1975. | MR | Zbl

[10] Duflo M., Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Sci. École Norm. Sup. 10 (1977) 267-288. | Numdam | MR | Zbl

[11] Duflo M., Rais M., Sur l'analyse harmonique sur les groupes de Lie résolubles, Ann. Sci. École Norm. Sup. 9 (1976) 107-114. | Numdam | Zbl

[12] Fulton W., Macpherson R., Compactification of configuration spaces, Ann. Math. (2) 139 (1994) 183-225. | MR | Zbl

[13] Helgason S., The surjectivity of invariant differential operators on a symmetric space, Ann. Math. (2) 98 (1973) 451-479. | MR | Zbl

[14] Kashiwara M., Vergne M., The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978) 249-272. | MR | Zbl

[15] Kirillov A.A., Merits and demerits of the orbit method, Bull. Amer. Math. Soc. 36 (1999) 433-488. | MR | Zbl

[16] Kontsevich M., private communication.

[17] Kostant B., Graded Manifolds, Graded Lie Theory and Prequantization, Lect. Notes in Math., 570, Springer, Berlin, 1977. | MR | Zbl

[18] Lewy H., An example of a smooth linear partial differential equation without solution, Ann. Math. (2) 66 (1957) 155-158. | MR | Zbl

[19] Manin Yu., Gauge Field Theory and Complex Geometry, Springer, Berlin, 1988. | MR | Zbl

[20] Rais M., Solutions élémentaires des opérateurs différentiels bi-invariants sur un groupe de Lie nilpotent, C. R. Acad. Sci. 273 (1971) 495-498. | MR | Zbl

[21] Rais M., Opérateurs différentiels bi-invariants (d'après M. Duflo), Lect. Notes in Math., 667, Springer, Berlin, 1978, pp. 125-137. | Numdam | MR | Zbl

[22] Shoikhet B., Vanishing of the Kontsevich integral of the wheels, e-print, math.QA/0007080. | Zbl

Cited by Sources: